- Skin Cancer Causes, Symptoms, Risk Factors And TreatmentsPosted 4 months ago
- Echinacea/Goldenseal Benefits, Sources, Dosage And DeficiencyPosted 4 months ago
- Asthma Causes, Symptoms, Risk Factors And TreatmentsPosted 4 months ago
- Rheumatoid Arthritis Causes, Symptoms, Risk Factors And TreatmentsPosted 4 months ago
- Arthritis Causes, Symptoms, Risk Factors And TreatmentsPosted 4 months ago
- Allergies Causes, Symptoms, Risk Factors and TreatmentsPosted 4 months ago
- Jaundice Causes, Symptoms, Risk Factors And TreatmentPosted 4 months ago
Excessive Or Scanty Intake Of Vitamins Can Cause Diarrhea
The individual can take required amounts of vitamins in the form of balanced diet and most of the people will resolve the deficiency by taking the multivitamin as supplements.
It is always important to remember that taking large quantities of vitamins or very small quantities of them might lead to diarrhea.
Vitamin Overdose Can result in Diarrhea
Diarrhea might result due to the stomach upset or due to a viral infection or due to the adverse effects of a medication or due to certain vitamins. According to the information available in the CNN interactive Food Central vitamin guide, if vitamin B5 or pantothenic acid and vitamin C are taken in excessive quantities then it can lead to diarrhea.
As these two vitamins are water soluble they get removed from the body in the form of sweat and urine. Hence, these vitamins can cause minor discomfort due to diarrhea and will not be fatal if taken more. The mega dosages of vitamins and other supplements are suggested to be taken as per the prescription given by the health care professional.
The other water soluble vitamins may not cause diarrhea if taken in high doses. But, they can cause harm to the body when taken for long time. The fat soluble vitamins usually take long duration to get excreted from the body. Hence, taking large doses of fat soluble vitamins might cause permanent damage to the organs.
Vitamin Deficiency can Cause Diarrhea
As it is observed that taking large amounts of vitamins will lead to diarrhea and other worse conditions, it is also observed that deficiency of vitamins might also lead to some gastrointestinal problems.
The body cells can produce energy with the help of niacin vitamin. If the body is deficient from niacin then it might lead to the conditions like diarrhea. The other complications of niacin include skin problems and mental disorientation.
Diarrhea Induced by Vitamins can be Avoided
It is necessary to have knowledge on the daily requirements of these vitamins which is clearly mentioned in the generic multivitamin tablet. The balanced diet that can provide sufficient quantities of vitamins is taken by choosing the dietary items like lean meat, fresh vegetables, low-fat dairy, fish and fruits for eating.
These items possess enough quantities of the vitamins that are necessary for the body. By taking in planned diet along with multivitamins, the daily requirements of the vitamins can be reached and diarrhea can be avoided.
Higher Dosages of Vitamin C and D Associated with Diarrhea
According to the information provided by the National institute of Health regarding the vitamins and diarrhea, intake of large doses of vitamin C and vitamin D will lead to diarrhea. More than 2000IU of vitamin D intake in adults and 1000IU of vitamin D intake in children below the age of 12 years will result in several side effects that include diarrhea. It is definitely a wise decision to take the opinion of a health care professional before taking large doses of vitamins.
Photo Credit: http://www.sportstraininghelp.com/diarrhea.htmExcessive Or Scanty Intake Of Vitamins Can Cause Diarrhea,